MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC YEL 24GA X 0.75IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC YEL 24GA X 0.75IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 382512
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 382512 and lot number 4276449.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Based on the available information, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported by customer that once catheter is inserted and they press the safety button, the needle does not retract.Verbatim: material # 382512, batch # 4276449.Similar to the recent iag / iagbc recall with other sku's, the clinicians report that once catheter is inserted and they press the safety button, the needle does not retract.This happened three times in the past day with this sku/ this lot #.Customer response on 29-may-2025.1.When you pressed the button, did the needle fully retract? no.2.Did the needle retract slower than normal? no, it did not retract.3.Did the needle start retracting and then stop, leaving the needle exposed ? no.4.Did the needle not move at all after pressing the button? correct.5.Did the button depress? no.

Brand Name
INSYTE AUTOG BC YEL 24GA X 0.75IN
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22197786
Report Number1710034-2025-00997
Device Sequence Number12918834
Product Code FOZ
UDI-Device Identifier00382903825127
UDI-Public(01)00382903825127(11)241004(17)270930(10)4276449
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382512
Device Lot Number4276449
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown